# SDR P5CA9701143

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafing
- Location: Bs 1032
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - BS 1032 LBL 68 AIR COND BAY ACCESS DOOR SUPPORT BEAM UPPER CHORD FOUND DEEP CHAFFING.  REPAIRED PER BOEING SRM 51-40-04 FIG. 1.
